Alert archive / Ohio / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 102, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at May 4, 2012, 5:08 PM EDT for Greene County, Montgomery County, Ohio. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2012, 5:08 PM EDT (21:08 UTC)
- Expired
- May 4, 2012, 5:34 PM EDT
- In force
- 26 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Greene County, OH, Montgomery County, OH
The radar
The Cincinnati radar (KILN), 43 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 5:14 PM EDT | HAIL 1 | Germantown, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.1 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 476 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 540 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
812
WUUS51 KILN 042108
SVRILN
OHC057-113-042200-
/O.NEW.KILN.SV.W.0102.120504T2108Z-120504T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
508 PM EDT FRI MAY 4 2012
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN GREENE COUNTY IN WEST CENTRAL OHIO...
SOUTHERN MONTGOMERY COUNTY IN WEST CENTRAL OHIO...
* UNTIL 600 PM EDT.
* AT 507 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
LOCATED NEAR GERMANTOWN...MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
MIAMISBURG...
WEST CARROLLTON...
MORAINE...
DAYTON...
OAKWOOD...
KETTERING...
BELLBROOK...
BEAVERCREEK...
IN ADDITION...GERMANTOWN...DREXEL...WOODBOURNE-HYDE PARK...
CENTERVILLE...RIVERSIDE...OVERLOOK-PAGE MANOR...TREBEIN AND GREENE
COUNTY AIRPORT ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-75 BETWEEN MILE MARKERS 41 AND 55...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
FRIDAY EVENING FOR SOUTHEAST INDIANA AND NORTHERN KENTUCKY.
&&
LAT...LON 3967 8448 3985 8403 3985 8402 3963 8389
3961 8411 3958 8413 3959 8421 3958 8424
3959 8429 3959 8448
TIME...MOT...LOC 2108Z 257DEG 23KT 3962 8441
$$2 follow-up statements
925
WWUS51 KILN 042120
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
520 PM EDT FRI MAY 4 2012
OHC057-113-042200-
/O.CON.KILN.SV.W.0102.000000T0000Z-120504T2200Z/
GREENE OH-MONTGOMERY OH-
520 PM EDT FRI MAY 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHERN MONTGOMERY AND WESTERN GREENE COUNTIES...
AT 515 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR GERMANTOWN...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
MIAMISBURG...WEST CARROLLTON...MORAINE...OAKWOOD...KETTERING...
BELLBROOK...BEAVERCREEK...WRIGHT-PATTERSON AFB...XENIA AND FAIRBORN.
IN ADDITION...WOODBOURNE-HYDE PARK...CENTERVILLE...RIVERSIDE...
OVERLOOK-PAGE MANOR...GREENE COUNTY AIRPORT AND TREBEIN ARE NEAR THE
PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3967 8442 3985 8403 3985 8402 3963 8389
3961 8411 3958 8413 3959 8421 3958 8423
3959 8438
TIME...MOT...LOC 2120Z 257DEG 23KT 3964 8431
$$691
WWUS51 KILN 042134
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
534 PM EDT FRI MAY 4 2012
OHC057-113-042145-
/O.CAN.KILN.SV.W.0102.000000T0000Z-120504T2200Z/
GREENE OH-MONTGOMERY OH-
534 PM EDT FRI MAY 4 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MONTGOMERY AND
WESTERN GREENE COUNTIES HAS BEEN CANCELLED...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3967 8442 3985 8403 3985 8402 3963 8389
3961 8411 3958 8413 3959 8421 3958 8423
3959 8438
TIME...MOT...LOC 2135Z 257DEG 23KT 3966 8419
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 3:59 PM EDT, 1 hour 9 minutes earlier.
Area forecast discussion, May 4, 3:59 PM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 359 PM EDT FRI MAY 4 2012 .SYNOPSIS... A COLD FRONT WILL PUSH SLOWLY SOUTH ACROSS THE REGION TONIGHT INTO SATURDAY...RESULTING IN A CHANCE OF THUNDERSTORMS. DRIER CONDITIONS ARE EXPECTED ON SUNDAY...BEFORE ANOTHER CHANCE OF THUNDERSTORMS RETURNS FOR MONDAY. ABOVE NORMAL TEMPERATURES WILL CONTINUE THROUGH EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... LATEST SURFACE ANALYSIS IS SHOWING A COLD FRONT STRETCHING FROM SOUTHERN LOWER MICHIGAN...ACROSS NORTHERN OHIO INTO CENTRAL PENNSYLVANIA. THIS FRONT IS FORECAST TO SAG SLOWLY SOUTH INTO OUR AREA OVERNIGHT TONIGHT. AHEAD OF THE FRONT...ISOLATED TO SCATTERED THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON. SOME MORNING CLOUDINESS ACROSS MUCH OF THE AREA LIMITED INSTABILITY INITIALLY...BUT WE HAVE WARMED UP ENOUGH NOW TO PUSH ML CAPES INTO THE 1000 TO 1500 J/KG RANGE WITH SOME ADDITIONAL DESTABILIZATION LIKELY THROUGH LATE AFTERNOON. MOST OF THE SHORT RANGE MESOSCALE MODELS ARE INDICATING THIS ACTIVITY BECOMING MORE WIDESPREAD THROUGH LATE AFTERNOON WITH IT THEN PUSHING SOUTH INTO SOUTHERN PORTIONS OF OUR FA THROUGH LATE EVENING. THIS SEEMS REASONABLE...ALTHOUGH COVERAGE AT THIS POINT IS NOT QUITE AS WIDESPREAD AS WHAT THE MODELS ARE INDICATING. AT ANY RATE...WILL ALLOW FOR CHANCE POPS TO PROGRESS INTO LIKELY CATEGORY THROUGH LATE AFTERNOON INTO EARLY EVENING AS BETTER COVERAGE PUSHES SOUTH. OTHER CONCERN IS LINE OF THUNDERSTORMS PUSHING EAST SOUTHEAST ACROSS SOUTHWEST INDIANA ATTM. THIS IS IN AN AREA OF BETTER DEEP LAYER SHEAR THAT NOSES INTO THE SOUTHWEST PORTION OF OUR FA. GENERALLY EXPECT THIS PCPN TO CONTINUE TO RIDE EAST SOUTHEAST ALONG THE BETTER INSTABILITY AXIS...BUT SUPPOSE THE NORTHERN EDGE COULD CLIP OUR FAR SOUTHWESTERN COUNTIES. BEST CHANCE FOR SEVERE WILL BE WITH THESE THUNDERSTORMS GIVEN THE BETTER SHEAR VALUES PRESENT ACROSS OUR SOUTHWEST. ELSEWHERE...SHEAR IS QUITE WEAK THROUGH THIS EVENING WHICH SHOULD HELP LIMIT SEVERE THREAT. THIS LIGHT SHEAR/WIND REGIME WILL HOWEVER RESULT IN SOME SLOW MOVING STORMS AND SOME OF THE FORECAST SOUNDINGS ARE HINTING AT THE POSSIBILITY OF SOME BACK BUILDING STORMS. THIS COULD LEAD TO SOME LOCALLY HEAVY RAINFALL AMOUNTS AS PWS WILL BE IN THE 1.2 TO POSSIBLY AS HIGH AS 1.5 INCH RANGE. WIDESPREAD FLOOD THREAT IS NOT TOTALLY CLEAR CUT THOUGH AS LOW LEVEL FORCING AND MOISTURE TRANSPORT FIELDS ARE NOT TERRIBLY IMPRESSIVE...WITH BETTER SIGNALS GENERALLY REMAINING TO OUR SOUTH. BETWEEN THIS AND THE FACT THAT HEAVY PCPN THIS MORNING MAINLY REMAINED JUST SOUTH AND EAST OF OUR FA...HAVE OPTED TO HOLD OFF ON A FLASH FLOOD WATCH AT THE MOMENT. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/... THE COLD FRONT WILL CONTINUE TO PUSH SOUTH ON SATURDAY BEFORE STALLING OUT ALONG OR JUST SOUTH OF THE OHIO RIVER. WITH THE FRONT LINGERING IN THE VICINITY...WILL HANG ON TO SOME CHANCE POPS ACROSS THE SOUTH THROUGH THE DAY. EXPECT ANY ACTIVITY TO BE MORE DIURNALLY DRIVEN WITH CHANCES TAPERING OFF THROUGH THE EVENING HOURS. WITH SOME SLIGHTLY COOLER AIR FILTERING IN BEHIND THE FRONT...EXPECT HIGHS TO RANGE FROM THE MID 70S FAR NORTH TO THE LOWER 80S IN THE FAR SOUTH ON SATURDAY. && .LONG TERM /SUNDAY THROUGH FRIDAY/... FORECAST IS IN LOWER THAN AVERAGE CONFIDENCE FOR THE BETTER PART OF NEXT WEEK. HPC FORECASTS ARE GIVING CHANCES OF PRECIPITATION WHICH IS IN OPPOSITION TO WHAT WOULD BE EXPECTED GIVEN THEIR OWN MANUAL PROGS. THE PROGS HAVE HIGH PRESSURE AND NORTHERLY FLOW OVER THE OHIO VALLEY AFTER FRONTAL PASSAGE WHICH BISECTS OHIO AT 12Z TUESDAY. I COULD SEE SOME LINGERING COLD POOL SHOWERS FOR THE DAYTIME PERIOD ON WEDNESDAY OR EVEN THURSDAY...GENERALLY LIGHT STUFF. HOWEVER THEIR GUIDANCE WAS 30 AND 40 PERCENT FOR WEDNESDAY AND THURSDAY WHICH IS ENTIRELY TOO HIGH. WILL CONTINUE A DRY FORECAST FOR MID WEEK ONWARD AND KEEP A COOL START WEDNESDAY WITH A SLIGHT WARMUP GIVEN MORE SUN THAN NOT EACH SUCCESSIVE DAY BEYOND WEDNESDAY. UNTIL THE FROPA EARLY TUESDAY...MODELS ARE IN FAIR AGREEMENT WITH ONE ANOTHER AND HAVE HIGH PRESSURE SUNDAY GIVE WAY TO THE LOW AND SUBSEQUENT COLD FRONT MONDAY AND OVERNIGHT. TEMPERATURES WILL BE ABOVE NORMAL AHEAD OF MONDAYS SYSTEM AND THEN DROP TO NEAR NORMAL IN THE COLDER AIR FOUND BEHIND IT. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... SHOWERS AND THUNDERSTORMS WILL DEVELOP LATER THIS AFTERNOON AND THIS EVENING AHEAD OF A WEAK FRONTAL BOUNDARY. MVFR/IFR CONDITIONS WILL OCCUR IN HEAVIER STORMS. HAVE HELD OFF FORECASTING ANY TEMPOS FOR NOW UNTIL CONVECTION TIMING BECOMES MORE APPARENT. HOWEVER...THE BEST CHANCES FOR REDUCED VSBYS/CIGS DUE TO CONVECTION WILL BE BETWEEN THE 23Z TO 06Z TIME FRAME. AFTER THAT...FOG/MIST MAY DEVELOP...ESPECIALLY AT THOSE LOCATIONS THAT RECEIVE RAINFALL THIS EVENING. CIGS WILL ALSO LOWER BEHIND THE CONVECTION AND WILL REMAIN MVFR ACROSS THE AREA FOR THE REMAINDER OF THE NIGHT. AFTER SUNRISE SATURDAY...CIGS WILL GRADUALLY IMPROVE TO VFR...HOWEVER MAY TAKE UNTIL THE AFTERNOON TO DO SO ACROSS THE NORTHERN TERMINALS. OUTLOOK...MVFR CEILINGS POSSIBLE SATURDAY. THUNDERSTORMS POSSIBLE AGAIN MONDAY AFTERNOON AND NIGHT. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...JGL NEAR TERM...JGL SHORT TERM...JGL LONG TERM...FRANKS AVIATION...LATTO
Hazardous weather outlook, May 4, 4:15 PM EDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 415 PM EDT FRI MAY 4 2012 INZ073>075-080-KYZ089>100-OHZ077>079-081-088-052015- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HAMILTON- CLERMONT-BROWN-ADAMS-SCIOTO- 415 PM EDT FRI MAY 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TONIGHT. SOME OF THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN WITH LOCALIZED FLOODING POSSIBLE. IN ADDITION...A FEW OF THE STORMS MAY APPROACH SEVERE LIMITS THIS EVENING...WITH DAMAGING WIND THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074- 080-082-052015- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HIGHLAND-PIKE- 415 PM EDT FRI MAY 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TONIGHT. SOME OF THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN WITH LOCALIZED FLOODING POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 4, 2:43 PM EDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
243 PM EDT FRI MAY 4 2012
OHZ035-041915-
AUGLAIZE OH-
243 PM EDT FRI MAY 4 2012
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL AUGLAIZE COUNTY THROUGH
315 PM EDT...
AT 240 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
WAYNESFIELD...MOVING SOUTHEAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WAYNESFIELD.
LAT...LON 4060 8388 4055 8392 4064 8411 4065 8410
4065 8389 4065 8388
ASLSpecial weather statement, May 4, 3:15 PM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 315 PM EDT FRI MAY 4 2012 OHZ026-041945- HARDIN OH- 315 PM EDT FRI MAY 4 2012 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HARDIN COUNTY THROUGH 345 PM EDT... AT 313 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MENTZER... MOVING EAST AT 10 MPH. WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE WITH THIS STORM. IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM...WITH LOCALIZED FLOODING POSSIBLE. THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN HARDIN COUNTY...INCLUDING MOUNT VICTORY...PFEIFFER AND HEPBURN. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. LAT...LON 4066 8341 4051 8342 4054 8370 4067 8367 ASL
Special weather statement, May 4, 4:23 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
423 PM EDT FRI MAY 4 2012
INZ073>075-080-042115-
SWITZERLAND IN-OHIO IN-DEARBORN IN-RIPLEY IN-
423 PM EDT FRI MAY 4 2012
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN RIPLEY...SOUTHWESTERN
DEARBORN...OHIO AND SWITZERLAND COUNTIES THROUGH 515 PM EDT...
AT 420 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
REXVILLE...MOVING EAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...DILLSBORO.
ALSO...BENHAM...OLEAN...CROSS PLAINS...AVONBURG...FRIENDSHIP...
FARMERS RETREAT...FAIRVIEW AND BEAR BRANCH ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3912 8499 3887 8491 3884 8521 3891 8521
3891 8537 3901 8545 3902 8545Special weather statement, May 4, 4:38 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 438 PM EDT FRI MAY 4 2012 OHZ060-061-070-071-042115- BUTLER OH-MONTGOMERY OH-PREBLE OH-WARREN OH- 438 PM EDT FRI MAY 4 2012 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WARREN... SOUTHEASTERN PREBLE...SOUTHWESTERN MONTGOMERY AND NORTHERN BUTLER COUNTIES THROUGH 515 PM EDT... AT 434 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR SOMERVILLE...MOVING EAST AT 25 MPH. WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE WITH THIS STORM. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...SEVEN MILE...GRATIS... TRENTON...SOUTH MIDDLETOWN...MIDDLETOWN...MONROE...CARLISLE AND FRANKLIN. ALSO...COLLINSVILLE...WEST ELKTON...JACKSONBURG...FARMERSVILLE... POAST TOWN HEIGHTS AND GERMANTOWN ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. LAT...LON 3969 8429 3941 8426 3947 8473 3967 8470
Local storm report, May 4, 5:01 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
501 PM EDT FRI MAY 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM HAIL MIDDLETOWN 39.51N 84.37W
05/04/2012 E1.00 INCH BUTLER OH TRAINED SPOTTER
&&
JDRThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 2:43 PM EDT | Special Weather Statement | ILN | Auglaize | 32 min |
| May 4, 2:47 PM EDT | Areal Flood Advisory | ILN | Auglaize | 88 min |
| May 4, 3:15 PM EDT | Special Weather Statement | ILN | Hardin | 30 min |
| May 4, 3:26 PM EDT | Areal Flood Advisory | ILN | Hardin | 94 min |
| May 4, 4:05 PM EDT | Flash Flood Warning | ILN | Auglaize, Hardin, Logan | 65 min |
| May 4, 4:38 PM EDT | Special Weather Statement | ILN | Butler | 37 min |
| May 4, 4:59 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Clinton, Greene, Warren | 34 min |
| May 4, 5:11 PM EDT | Special Weather Statement | ILN | Logan | 34 min |
| May 4, 5:39 PM EDT | Special Weather Statement | ILN | Champaign | 36 min |
| May 4, 5:42 PM EDT | Areal Flood Advisory | ILN | Champaign, Logan, Union | 2 hr |
| May 4, 5:44 PM EDT | Tornado Warning | ILN | Champaign | 22 min |
| May 4, 6:17 PM EDT | Special Weather Statement | ILN | Champaign | 28 min |
| May 4, 6:29 PM EDT | Special Weather Statement | ILN | Madison | 31 min |
| May 4, 6:37 PM EDT | Special Weather Statement | ILN | Miami | 23 min |
| May 4, 6:45 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Franklin, Madison, Pickaway | 45 min |
| May 4, 6:49 PM EDT | Areal Flood Advisory | ILN | Delaware, Franklin, Madison, Union | 116 min |
| May 4, 6:54 PM EDT | Special Weather Statement | ILN | Warren | 66 min |
| May 4, 7:36 PM EDT | Areal Flood Advisory | ILN | Auglaize, Champaign, Clark, Greene, Logan, Madison and 4 more | 5 hr |
| May 4, 7:50 PM EDT | Special Weather Statement | ILN | Adams | 25 min |
| May 4, 7:53 PM EDT | Flash Flood Warning | ILN | Champaign, Clark | 4 hr |
| May 4, 7:55 PM EDT | Areal Flood Advisory | ILN | Delaware, Fairfield, Franklin, Hocking, Licking, Madison and 2 more | 4 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.